# SDR 3PQB20150321005

- Difficulty date: March 20, 2015
- Submitted: March 21, 2015
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 20,041 hours, 13,083 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: LJ50678
- Part serial: SBRR9050
- Condition: Delaminated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A5 CHECK MAINTENANCE LEFT ENGINE INLET FOUND WITH DELAMINATED ACOUSTICAL LINER.   LINER LIFTING AND NOT SMOOTH.  POTENTIAL EXISTS FOR FOD DAMAGE/INGESTION IF CONTINUED IN SERVICE.
